PANADOL HR LEMOM AND HONEY
0 Customer Reviews
Pieces per Container
Only for Adults and Children aged 12 years and over. One sachet can be taken every 4 hours, up to a maximum of 6 sachets in 24 hours. Do not exceed the standard dose.
Always read and follow the label.
Do not exceed the stated dose: Immediate medical advice should be sought in the event of overdose even if symptoms of overdose are not present. Do not take more than one Acetaminophen-containing product. Inappropriate use of Acetaminophen may potentially cause liver toxicity and severe liver damage. If you are receiving prescribed medicine, or if you are pregnant or breast feeding, consult your doctor before taking this medicine. If symptoms persist, please consult your doctor.
10 x 2.5 x 7